# SDR SIMA20220803004

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH SHEAR PANEL AT FR.87 CORRODED. (LEVEL 2 CORROSION)-C/A-COMPLETED REMOVAL AND INSTALLATION OF SERVICEABLE RH SHEAR PANEL AT FR 87 IAW EMB 175 SRM 51-40-00
